MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON® TO; SPINAL IMPLANT

TITAN SPINE ENDOSKELETON® TO; SPINAL IMPLANT
Model Number 3114-2611-N
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The case was a 2-level l4/5 and l5/s1 fusion both with endoskeleton® to cages.The cage at l4/5 was identified to have migrated posteriorly approximately 1 month after the initial procedure.On (b)(6) 2019, the cage was successfully re-seated in the disc space by impaction and additional compression was provided by making adjustments to the supplemental fixation (rods).Exact cause of migration could not be determined.Device history records were reviewed, showing that there were no issues related to the manufacture of the device and all specifications were met.
 
Event or Problem Description
At a follow-up with a patient who received an endoskeleton® to implant on (b)(6) 2019 (date of original surgery), it was identified that the cage migrated outside the disc space.

Brand Name
ENDOSKELETON® TO
Common Device Name
SPINAL IMPLANT
Manufacturer (Section D)
TITAN SPINE
6140 w executive dr
ste. a
mequon WI 53092
MDR Report Key8969616
Report Number3006340236-2019-00009
Device Sequence Number10846519
Product Code MAX
UDI-Device Identifier00191375013600
UDI-Public(01)00191375013600(11)180404(17)221003(10)TM0106861(240)31142611N
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2022
Device Model Number3114-2611-N
Device Catalogue Number3114-2611-N
Device Lot NumberTM0106861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR